# SDR REXA97094

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407BH
- Make and model: Saab SF340A
- Aircraft serial: 340A078
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PRESSURE ERRACTIC SHORTLY AFTER TAKEOFF.  DEFERRED PRESSURIZATION PER MEL.  (M)
